Department
Dr. Mátyás Barczy

Home

Curriculum vitae

Research fields

Publications
    research papers
   theses

Lecture notes

Consulting hours

Links

Pictures

RESEARCH PAPERS:
 
49. Regularly varying non-stationary Galton-Watson processes with immigration Arxiv: 1801.04002 (pdf) (2018)
(with Zsuzsanna Bősze and Gyula Pap)

48. Asymptotic properties of maximum likelihood estimator for the growth rate of a stable CIR process based on continuous time observations Arxiv: 1711.02140 (pdf) (2017)
(with Mohamed Ben Alaya, Ahmed Kebaier and Gyula Pap)

47. On aggregation of multitype Galton-Watson branching processes with immigration Arxiv: 1711.04099 (pdf) (2017)
(with Fanni K. Nedényi and Gyula Pap)

46. Karhunen-Loève expansion for a generalization of Wiener bridge Arxiv: 1602.05084 (pdf) (2016)
(with Lovas L. Rezső)

45. Least squares estimation for the subcritical Heston model based on continuous time observations Arxiv: 1511.05948 (pdf) (2015)
(with Balázs Nyul and Gyula Pap)

44. Asymptotic behavior of maximum likelihood estimators for a jump-type Heston model Arxiv: 1509.08869 (pdf) (2015)
(with Mohamed Ben Alaya, Ahmed Kebaier and Gyula Pap)

43. Gauss-Markov processes as space-time scaled stationary Ornstein-Uhlenbeck processes Arxiv: 1409.7253 (pdf) (2014)
(with Peter Kern)

42. Asymptotic properties of maximum likelihood estimator for the growth rate for a jump-type CIR process based on continuous time observations Arxiv: 1609.05865 (pdf) (2016)
To appear in Stochastic Processes and their Applications ??? , ???-???.  
MR ???   Zbl ???  
(with Mohamed Ben Alaya, Ahmed Kebaier and Gyula Pap)

41. Examples of random fields that can be represented as space-domain scaled stationary Ornstein-Uhlenbeck fields Arxiv: 1501.03717 (pdf) (2015)
To appear in Mathematica Slovaca ??? , ???-???.  
MR ???   Zbl ???  

40. Iterated limits for aggregation of randomized INAR(1) processes with Poisson innovations Arxiv: 1509.05149 (pdf) (2017)
Journal of Mathematical Analysis and Applications 451 (1), 524-543.  
MR 3619250   Zbl 1361.62051  
(with Fanni Nedényi and Gyula Pap)

39. A link between Bougerol's identity and a formula due to Donati-Martin, Matsumoto and Yor Arxiv: 1403.5785 (pdf) (2016)
Lecture Notes in Mathematics 2168, Séminaire de Probabilités XLVIII, 179-188.  
MR 3618129   Zbl 06734507  
(with Peter Kern)

38. Statistical inference for critical continuous state and continuous time branching processes with immigration Arxiv: 1411.2232 (pdf) (2016)
Metrika 79 (7), 789-816.  
MR 3535877   Zbl 1346.62046  
(with Kristóf Körmendi and Gyula Pap)

37. Moment formulas for multitype continuous state and continuous time branching processes with immigration Arxiv: 1404.0636 (pdf) (2016)
Journal of Theoretical Probability 29 (3), 958-995.  
MR 3540486   Zbl 1348.60123  
(with Zenghu Li and Gyula Pap)

36. On convergence properties of infinitesimal generators of scaled multi-type CBI processes Arxiv: 1404.3658 (pdf) (2016)
Lithuanian Mathematical Journal 6 (1), 1-15.  
MR 3472102   Zbl 1337.60208  
(with Gyula Pap)

35. Asymptotic behavior of critical irreducible multi-type continuous state and continuous time branching processes with immigration Arxiv: 1404.2242 (pdf) (2016)
Stochastics and Dynamics 16 (4), Article ID 1650008, 30 pages.  
MR 3494683   Zbl 06589055  
(with Gyula Pap)

34. Parameter estimation for the subcritical Heston model based on discrete time observations Arxiv: 1403.0527 (pdf) (2016)
Acta Scientiarum Mathematicarum (Szeged) 82, 313-338.  
MR 3526353   Zbl ???  
(with Gyula Pap and Tamás T. Szabó)

33. Asymptotic properties of maximum likelihood estimators for Heston models based on continuous time observations Arxiv: 1310.4783 (pdf) (2016)
Statistics 50 (2), 389-417.  
MR 3452993   Zbl 06604437  
(with Gyula Pap)

32. Dilatively stable stochastic processes and aggregate similarity Arxiv: 1408.3919 (pdf) (2015)
Aequationes mathematicae 89 (6), 1485-1507.  
MR 3427062   Zbl 06548066  
(with Peter Kern and Gyula Pap)

31. Statistical inference for 2-type doubly symmetric critical irreducible continuous state and continuous time branching processes with immigration Arxiv: 1406.3325 (pdf) (2015)
Journal of Multivariate Analysis 139, 92-123.  
MR 3349482   Zbl 06447149  
(with Kristóf Körmendi and Gyula Pap)

30. Stochastic differential equation with jumps for multi-type continuous state and continuous time branching processes with immigration Arxiv: 1403.0245 (pdf) (2015)
ALEA. Latin American Journal of Probability and Mathematical Statistics 12 (1), 129-169.  
MR 3340375   Zbl 1312.60074  
(with Zenghu Li and Gyula Pap)

29. Operator scaled Wiener bridges Arxiv: 1308.6134 (pdf) (2015)
ESAIM: Probability and Statistics 19, 100-114.  
MR 3374871   Zbl 06541374  
(with Peter Kern and Vincent Krause)

28. A Robbins-Monro type algorithm for computing global minimizer of generalized conic functions Arxiv: 1301.6112 (pdf) (2015)
Optimization 64 (9), 1999-2020.  
MR 3361163   Zbl 1337.90050  
(with Ábris Nagy, Csaba Noszály and Csaba Vincze)

27. Yamada-Watanabe results for stochastic differential equations with jumps Arxiv: 1312.4485 (pdf) (2015)
International Journal of Stochastic Analysis Volume 2015, Article ID 460472, 23 pages.  
MR 3298537   Zbl 06573013  
(with Zenghu Li and Gyula Pap)

26. Parameter estimation for a subcritical affine two factor model Arxiv: 1302.3451 (pdf) (2014)
Journal of Statistical Planning and Inference 151-152, 37-59.  
MR 3216637   Zbl 1288.62033  
(with Leif Doering, Zenghu Li and Gyula Pap)

25. Asymptotic behavior of conditional least squares estimators for unstable integer-valued autoregressive models of order 2 Arxiv: 1006.4641 (pdf),   Arxiv: 1202.1617 (pdf) (2014)
Scandinavian Journal of Statistics 41 (4), 866-892.  
MR 3277028   Zbl 1305.62321  
(with Márton Ispány and Gyula Pap)

24. Stationarity and ergodicity for an affine two-factor model Arxiv: 1302.2534 (pdf) (2014)
Advances in Applied Probability 46 (3), 878-898.  
MR 3254346   Zbl 1305.60067  
(with Leif Doering, Zenghu Li and Gyula Pap)

23. Sample path deviations of the Wiener and the Ornstein-Uhlenbeck process from its bridges Arxiv: 1011.0548 (pdf) (2013)
Brazilian Journal of Probability and Statistics 27 (4), 437-466.  
MR 3105038   Zbl 1306.60035  
(with Peter Kern)

22. Representations of multidimensional linear process bridges Arxiv: 1011.0067 (pdf) (2013)
Random Operators and Stochastic Equations 21 (2), 159-189.  
MR 3068414   Zbl 06191902  
(with Peter Kern)

21. On parameter estimation for critical affine processes Arxiv: 1210.1866 (pdf) (2013)
Electronic Journal of Statistics Vol. 7, 647-696.  
MR 3035268   Zbl 06167950  
(with Leif Doering, Zenghu Li and Gyula Pap)

20. On entire moments of self-similar Markov processes Arxiv: 1203.4332 (pdf) (2013)
Stochastic Analysis and Applications 31 (2), 191-198.  
MR 3021485   Zbl 1264.60027  
(with Leif Doering)

19. A jump type SDE approach to positive self-similar Markov processes Arxiv: 1111.3235 (pdf) (2012)
Electronic Journal of Probability Vol. 17 Paper no. 94, 1-39.  
MR 2994842   Zbl ???  
(with Leif Doering)

18. Additive outliers in INAR(1) models Arxiv: 0903.2421 (pdf) (2012)
Statistical Papers 53 (4), 935-949.  
MR 2992926   Zbl 1254.62091  
(with Márton Ispány, Gyula Pap, Manuel Scotto and Maria Eduarda Silva)

17. Path properties of dilatively stable processes and singularity of their distributions Arxiv: 1110.1233 (pdf) (2012)
Stochastic Analysis and Applications 30 (5), 831-848.  
MR 2966101   Zbl 1260.60072  
(with Endre Iglói)

16. Functional limit theorems for Lévy processes satisfying Cramér's condition Arxiv: 1104.4733 (pdf)   HAL: 00588557 (pdf) (2011)
Electronic Journal of Probability Vol. 16 Paper no. 73, 2020-2038.  
MR 2851054   Zbl 1244.60049  
(with Jean Bertoin)

15. General alpha-Wiener bridges Arxiv: 1102.4288 (pdf) (2011)
Communications on Stochastic Analysis 5 (3), 585-608.  
MR 2840269   Zbl ???  
(with Peter Kern)

14. Explicit formulas for Laplace transforms of certain functionals of some time inhomogeneous diffusions Arxiv: 0810.2930 (pdf) (2011)
Journal of Mathematical Analysis and Applications 380 (2), 405-424.  
MR 2794401   Zbl 1215.60015  
(with Gyula Pap)

13. Asymptotic behavior of unstable INAR(p) processes Arxiv: 0908.4560 (pdf) (2011)
Stochastic Processes and their Applications 121 (3), 583-608.  
MR 2763097   Zbl 1241.62122  
(with Márton Ispány and Gyula Pap)

12. Karhunen-Loève expansions of alpha-Wiener bridges Arxiv: 1007.2904 (pdf) (2011)
Central European Journal of Mathematics 9 (1), 65-84.  
MR 2753883   Zbl 1228.60047  
(with Endre Iglói)

11. Innovational outliers in INAR(1) models Arxiv: 0903.2421 (pdf) (2010)
Communications in Statistics - Theory and Methods 39 (18), 3343-3362.  
MR 2747588   Zbl 1202.62109  
(with Márton Ispány, Gyula Pap, Manuel Scotto and Maria Eduarda Silva)

10. Alpha-Wiener bridges: singularity of induced measures and sample path properties Arxiv: 0810.3070 (pdf) (2010)
Stochastic Analysis and Applications 28 (3), 447-466.  
MR 2739569   Zbl 1195.60060  
(with Gyula Pap)

9. Asymptotic behavior of maximum likelihood estimator for time inhomogeneous diffusion processes Arxiv: 0810.2688 (pdf) (2010)
Journal of Statistical Planning and Inference 140 (6), 1576-1593.  
MR 2592235   Zbl 1185.62147  
(with Gyula Pap)

8. Limit theorems on locally compact Abelian groups (pdf) (2008)
Mathematische Nachrichten 281 (12), 1708-1727.  
MR 2473323   Zbl 1152.60011  
(with Alexander Bendikov and Gyula Pap)

7. Weakly infinitely divisible measures on some locally compact Abelian groups (pdf) (2008)
Lithuanian Mathematical Journal 48 (1), 17-29.  
MR 2398167   Zbl 1152.43002  
(with Gyula Pap)

6. Fourier transform of a Gaussian measure on the Heisenberg group (pdf; completed, corrected version) (2006)
Annales de L'Institut Henri Poincare Probabilites et Statistiques 42 (5), 607-633.  
MR 2259978   Zbl 1102.60003  
(with Gyula Pap)

5. Portmanteau theorem for unbounded measures (pdf) (2006)
Statistics & Probability Letters 76 (17), 1831-1835.  
MR 2271177   Zbl 1109.60004  
(with Gyula Pap)

4. Connection between deriving bridges and radial parts from multidimensional Ornstein-Uhlenbeck processes (pdf) (2005)
Periodica Mathematica Hungarica 50 (1-2), 47-60.  
MR 2162799   Zbl 1090.60065  
(with Gyula Pap)

3. Linear maps on the space of all bounded observables preserving maximal deviation (pdf) (2003)
Journal of Functional Analysis 205, 380-400. 
MR 2017692   Zbl 1047.47029  
(with Lajos Molnár)

2. Gaussian measures on the affine group: uniqueness of embedding and supports (pdf) (2003)
Publ. Math. Debrecen 63 (1-2), 221-234. 
MR 1990875   Zbl 1027.60002  
(with Gyula Pap)

1. Local automorphisms of the sets of states and effects on a Hilbert space (pdf) (2001)
Reports on Mathematical Physics 48, 289-298. 
MR 1873970   Zbl 1007.47014  
(with Mariann Tóth)

lap tetejére